# SDR ASAA0671278

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 26,909 hours, 11,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A75013
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SIDE PLATE Z CHANNEL CORRODED AT BS 767 REPAIRED IAW SRM 51 40 05
